# SDR C2XA00IA084

- Difficulty date: March 24, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N14813
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 100
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672408202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS AIRLINES C-CHECK, FOUND CORROSION ON FLOORBEAM AT FRAME 39.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR DOUBLERS IAW CONTINENTAL EXPRESS EC5310-01037 AND SRM 51-25-02.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
